schedule

The schedule is here! The schedule is here!

We’re putting the finishing touches on our program, and they are nearly ready to print. TEDxManitoba (what) if x is just over a week away, and judging by the repeated questions lobbed our way in recent days, we’re sure you’re dying to know who’s speaking and when.

Well guess what? Here’s the schedule:


08:00


08:30


08:40


09:00


09:20


09:40

40-Minute Break

10:20


10:40


11:00

TED Talks (videos)

  • Homaro Cantu & Ben Roche: “Cooking as Alchemy”
  • Richard St. John: “8 Secrets of Success”
  • Marco Tempest: “The magic of truth and lies (and iPods)”


11:20


11:40


12:00

60-Minute Lunch Break

12:40


13:00


13:20


13:40

TED Talks (videos)

  • Louie Schwartzberg: “Nature. Beauty. Gratitude.”
  • Sebastian Wernicke: “Lies, Damned Lies and Statistics”
  • Derek Sivers: “How to Start a Movement”


14:00


14:20


14:40

40-Minute Break

15:10

Event Chair’s Address

15:20


15:40


16:00

Brian Glow (performance)

16:20


16:40


17:00

Closing comments (Emcee et al)

3 thoughts on “The schedule is here! The schedule is here!

  1. Pingback: Not one of the 100? Catch the live stream! | TEDxManitoba

  2. Pingback: Life-Long-Learners

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>